Only logged in customers who have purchased this product may leave a review.
Benylin All-In-One Cold & Flu Extra Strength Syrup
Pack Size: 180 mL
Each 30 mL contains dextromethorphan 30 mg, pseudoephedrine 60 mg and guaifenesin 200 mg.
For the relief of sinus congestion, cough, fever, aches, pains, sneezing and runny nose.